Alert archive / Wisconsin / River Flood Warnings in 2010

River Flood Warning 9, NWS Milwaukee, WI

March 13, 2010Sauk County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Mar 13, 2010, 8:56 PM CST for Sauk County, Wisconsin. It took effect at Mar 15, 2010, 2:03 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 13, 2010, 8:56 PM CST (02:56 UTC)
In effect from
Mar 15, 2010, 2:03 PM CDT
Expired
Mar 14, 2010, 3:38 PM CDT
In force
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Sauk County, WI

The radar

The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Baraboo River near Baraboo (BABW3).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
22 ft
Major stage
23.1 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05405000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WGUS83 KMKX 140256
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
856 PM CST SAT MAR 13 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...ILLINOIS...

  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES 
  PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING ROCK AND GREEN COUNTIES 
 
WIC111-141456-
/O.NEW.KMKX.FL.W.0009.100314T1136Z-100317T0725Z/
/BABW3.1.ER.100314T1136Z.100316T0000Z.100317T0125Z.NO/
856 PM CST SAT MAR 13 2010

* AT  8:00 PM SATURDAY THE STAGE WAS 15.7 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 16.2 FEET BY MONDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 16.0 FEET...THE EFFECTS OF FLOODING ARE CONFINED MAINLY
  TO AGRICULTURAL LAND.

$$

WIC059-ILC097-141455-
/O.CON.KMKX.FL.W.0006.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.100311T1030Z.100316T0000Z.000000T0000Z.NO/
856 PM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT  8:00 PM SATURDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY 
  MONDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 12.2 FEET...WATER IS INTO THE LOWER LEVELS OF SOME 
  HOMES IN THE TOWN OF SALEM AND THE VILLAGE OF SILVER LAKE.

$$

WIC045-141455-
/O.CON.KMKX.FL.W.0008.100314T0805Z-100316T0900Z/
/MTNW3.1.ER.100314T0805Z.100315T0600Z.100316T0300Z.NO/
856 PM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT MARTINTOWN.
* AT  8:00 PM SATURDAY THE STAGE WAS 13.4 FEET. 
* FLOOD STAGE IS 13.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 13.7 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY MONDAY BEFORE MIDNIGHT.
* IMPACT...AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST
  RIVER ROAD IN THE MARTINTOWN AREA.  UPSTREAM IN THE BROWNTOWN 
  AREA...FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD.

$$

WIC045-105-141455-
/O.CON.KMKX.FL.W.0007.000000T0000Z-100316T1826Z/
/BROW3.1.ER.100312T0615Z.100314T0600Z.100316T1226Z.NO/
856 PM CST SAT MAR 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* AT  8:00 PM SATURDAY THE STAGE WAS 5.7 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES 
  DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY.  IN THE AVON BOTTOMS 
  AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER 
  PARK...INCLUDING THE BOAT RAMP.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-              FLOOD   FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
BARABOO         16.0  14.0  15.74 08 PM 03/13
NEW MUNSTER     10.0   9.0  11.75 08 PM 03/13
MARTINTOWN      13.5   9.5  13.35 08 PM 03/13
BRODHEAD         5.0   4.5   5.65 08 PM 03/13

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BARABOO         15.74  08 PM 03/13       M      16.35 07 PM 03/15
MARTINTOWN      13.35  08 PM 03/13       M      13.86 01 AM 03/15
BRODHEAD         5.68  04 PM 03/13       M       5.70 12 AM 03/14
NEW MUNSTER     11.75  08 PM 03/13    0.40      12.25 07 PM 03/15

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(BABW3)  6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.)
BARABOO: 6 PM-MIDN   0.00
BARABOO: MIDN-6 AM   0.00
BARABOO: 6 AM-NOON   0.00
BARABOO: NOON-6 PM   0.00

(BROW3)  6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 6 PM-MIDN   0.00
BRODHEAD: MIDN-6 AM   0.00
BRODHEAD: 6 AM-NOON   0.00
BRODHEAD: NOON-6 PM   0.00

(MTNW3)  6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.)
MARTINTOWN: 6 PM-MIDN   0.00
MARTINTOWN: MIDN-6 AM   0.00
MARTINTOWN: 6 AM-NOON   0.00
MARTINTOWN: NOON-6 PM   0.00

(NMSW3)  6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 6 PM-MIDN   0.00
NEW MUNSTER: MIDN-6 AM   0.00
NEW MUNSTER: 6 AM-NOON   0.00
NEW MUNSTER: NOON-6 PM   0.00
4 follow-up statements
358 
WGUS43 KMKX 140305
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 PM CST SAT MAR 13 2010

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN WISCONSIN...

  BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY

WIC111-141505-
/O.CON.KMKX.FL.W.0009.100314T1136Z-100317T0725Z/
/BABW3.1.ER.100314T1136Z.100316T0000Z.100317T0125Z.NO/
905 PM CST SAT MAR 13 2010

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

  THE FLOOD WARNING FOR 
  THE BARABOO RIVER NEAR BARABOO.* AT  8:00 PM SATURDAY THE STAGE WAS 15.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 16.2 FEET BY MONDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 16.0 FEET...THE EFFECTS OF FLOODING ARE CONFINED MAINLY
  TO AGRICULTURAL LAND.

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-              FLOOD   FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
BARABOO         16.0  14.0  15.74 08 PM 03/13

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BARABOO         15.74  08 PM 03/13       M      16.35 07 PM 03/15

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(BABW3)  6-HOUR PREDICTED PRECIPITATION AMOUNTS (IN.)
BARABOO: 6 PM-MIDN   0.00
BARABOO: MIDN-6 AM   0.00
BARABOO: 6 AM-NOON   0.00
BARABOO: NOON-6 PM   0.00

$$
SEARS
671 
WGUS83 KMKX 140949
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
449 AM CDT SUN MAR 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...ILLINOIS...
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES 
  PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING ROCK AND GREEN COUNTIES 
 
WIC111-142149-
/O.EXT.KMKX.FL.W.0009.100315T0158Z-100317T0725Z/
/BABW3.1.ER.100315T0158Z.100316T0000Z.100317T0125Z.NO/
449 AM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE BARABOO RIVER NEAR BARABOO.
* AT  3:00 AM SUNDAY THE STAGE WAS 15.8 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 16.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 16.0 FEET...THE EFFECTS OF FLOODING ARE CONFINED MAINLY
  TO AGRICULTURAL LAND.

$$

WIC059-ILC097-142148-
/O.CON.KMKX.FL.W.0006.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.100311T1030Z.100315T1800Z.000000T0000Z.NO/
449 AM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT  3:00 AM SUNDAY THE STAGE WAS 11.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY 
  TOMORROW EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 12.2 FEET...WATER IS INTO THE LOWER LEVELS OF SOME 
  HOMES IN THE TOWN OF SALEM AND THE VILLAGE OF SILVER LAKE.

$$

WIC045-142148-
/O.CON.KMKX.FL.W.0008.000000T0000Z-100316T0900Z/
/MTNW3.1.ER.100314T0615Z.100315T0600Z.100316T0300Z.NO/
449 AM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT MARTINTOWN.
* AT  3:00 AM SUNDAY THE STAGE WAS 13.6 FEET. 
* FLOOD STAGE IS 13.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.7 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW LATE EVENING.
* IMPACT...AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST
  RIVER ROAD IN THE MARTINTOWN AREA.  UPSTREAM IN THE BROWNTOWN 
  AREA...FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD.

$$

WIC045-105-142148-
/O.CON.KMKX.FL.W.0007.000000T0000Z-100316T1826Z/
/BROW3.1.ER.100312T0615Z.100313T2145Z.100316T1226Z.NO/
449 AM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* AT  3:00 AM SUNDAY THE STAGE WAS 5.6 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY MORNING.
* IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES 
  DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY.  IN THE AVON BOTTOMS 
  AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER 
  PARK...INCLUDING THE BOAT RAMP.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-              FLOOD   FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
BARABOO         16.0  14.0  15.77 03 AM 03/14
NEW MUNSTER     10.0   9.0  11.87 03 AM 03/14
MARTINTOWN      13.5   9.5  13.55 03 AM 03/14
BRODHEAD         5.0   4.5   5.56 03 AM 03/14

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BARABOO         15.77  03 AM 03/14       M      16.35 07 PM 03/15
MARTINTOWN      13.55  03 AM 03/14       M      13.86 01 AM 03/15
BRODHEAD         5.68  04 PM 03/13       M       5.51 07 AM 03/14
NEW MUNSTER     11.87  03 AM 03/14    0.43      12.20 01 PM 03/15

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(BABW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BARABOO: 7 PM-1 AM   0.00
BARABOO: 1 AM-7 AM   0.00
BARABOO: 7 AM-1 PM   0.00
BARABOO: 1 PM-7 PM   0.00

(BROW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 PM-1 AM   0.00
BRODHEAD: 1 AM-7 AM   0.00
BRODHEAD: 7 AM-1 PM   0.00
BRODHEAD: 1 PM-7 PM   0.00

(MTNW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
MARTINTOWN: 7 PM-1 AM   0.00
MARTINTOWN: 1 AM-7 AM   0.00
MARTINTOWN: 7 AM-1 PM   0.00
MARTINTOWN: 1 PM-7 PM   0.00

(NMSW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
086 
WGUS83 KMKX 141547
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1047 AM CDT SUN MAR 14 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY 
  PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING ROCK AND GREEN COUNTIES 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...ILLINOIS...
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES 
 
WIC111-150347-
/O.EXT.KMKX.FL.W.0009.100315T1903Z-100316T1011Z/
/BABW3.1.ER.100315T1903Z.100316T0000Z.100316T0411Z.NO/
1047 AM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE BARABOO RIVER NEAR BARABOO.
* AT  9:00 AM SUNDAY THE STAGE WAS 15.7 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE BY TOMORROW EARLY AFTERNOON.
* IMPACT...AT 16.0 FEET...THE EFFECTS OF FLOODING ARE CONFINED MAINLY
  TO AGRICULTURAL LAND.

$$

WIC059-ILC097-150347-
/O.CON.KMKX.FL.W.0006.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.100311T1030Z.100316T1200Z.000000T0000Z.NO/
1047 AM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT  9:00 AM SUNDAY THE STAGE WAS 11.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY 
  TUESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 12.2 FEET...WATER IS INTO THE LOWER LEVELS OF SOME 
  HOMES IN THE TOWN OF SALEM AND THE VILLAGE OF SILVER LAKE.

$$

WIC045-150346-
/O.EXT.KMKX.FL.W.0008.000000T0000Z-100316T1200Z/
/MTNW3.1.ER.100314T0615Z.100315T0600Z.100316T0600Z.NO/
1047 AM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT MARTINTOWN.
* AT  9:00 AM SUNDAY THE STAGE WAS 13.7 FEET. 
* FLOOD STAGE IS 13.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY TUESDAY MORNING.
* IMPACT...AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST
  RIVER ROAD IN THE MARTINTOWN AREA.  UPSTREAM IN THE BROWNTOWN 
  AREA...FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD.

$$

WIC045-105-150346-
/O.EXT.KMKX.FL.W.0007.000000T0000Z-100315T1253Z/
/BROW3.1.ER.100312T0615Z.100313T2145Z.100315T0653Z.NO/
1047 AM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* AT  9:00 AM SUNDAY THE STAGE WAS 5.4 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES 
  DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY.  IN THE AVON BOTTOMS 
  AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER 
  PARK...INCLUDING THE BOAT RAMP.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        MON  TUE  WED  THU
BARABOO         16.0  14.0  15.73 09 AM 03/14   15.9 16.0 15.6 14.7
NEW MUNSTER     10.0   9.0  11.93 09 AM 03/14   12.1 12.2 12.1 12.0
MARTINTOWN      13.5   9.5  13.69 09 AM 03/14   14.0 13.2 12.1 10.8
BRODHEAD         5.0   4.5   5.43 09 AM 03/14    4.9  4.2  3.6  3.1

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BARABOO         15.77  06 AM 03/14       M      16.02 07 PM 03/15
MARTINTOWN      13.72  09 AM 03/14       M      14.00 01 AM 03/15
BRODHEAD         5.68  04 PM 03/13       M       5.34 01 PM 03/14
NEW MUNSTER     11.93  09 AM 03/14    0.38      12.19 07 AM 03/16

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BABW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BARABOO: 7 AM-1 PM   0.00
BARABOO: 1 PM-7 PM   0.00
BARABOO: 7 PM-1 AM   0.00
BARABOO: 1 AM-7 AM   0.00

(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00

(MTNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
MARTINTOWN: 7 AM-1 PM   0.00
MARTINTOWN: 1 PM-7 PM   0.00
MARTINTOWN: 7 PM-1 AM   0.00
MARTINTOWN: 1 AM-7 AM   0.00

(BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 AM-1 PM   0.00
BRODHEAD: 1 PM-7 PM   0.00
BRODHEAD: 7 PM-1 AM   0.00
BRODHEAD: 1 AM-7 AM   0.00
296 
WGUS83 KMKX 142038
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
338 PM CDT SUN MAR 14 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...ILLINOIS...
  FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES 
  PECATONICA RIVER AT MARTINTOWN AFFECTING GREEN COUNTY 
  SUGAR RIVER AT BRODHEAD AFFECTING ROCK AND GREEN COUNTIES 
 
WIC111-142108-
/O.CAN.KMKX.FL.W.0009.000000T0000Z-100316T1011Z/
/BABW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
338 PM CDT SUN MAR 14 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE BARABOO RIVER NEAR BARABOO.
* AT  2:00 PM SUNDAY THE STAGE WAS 15.7 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.8 FEET.  THE 
  RIVER WILL FALL TO 15.5 FEET BY 6:00 PM.
* IMPACT...AT 16.0 FEET...THE EFFECTS OF FLOODING ARE CONFINED MAINLY
  TO AGRICULTURAL LAND.

$$

WIC059-ILC097-150837-
/O.CON.KMKX.FL.W.0006.000000T0000Z-000000T0000Z/
/NMSW3.1.ER.100311T1030Z.100316T1200Z.000000T0000Z.NO/
338 PM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT  2:00 PM SUNDAY THE STAGE WAS 11.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY 
  TUESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 12.2 FEET...WATER IS INTO THE LOWER LEVELS OF SOME 
  HOMES IN THE TOWN OF SALEM AND THE VILLAGE OF SILVER LAKE.

$$

WIC045-150837-
/O.CON.KMKX.FL.W.0008.000000T0000Z-100316T1200Z/
/MTNW3.1.ER.100314T0615Z.100315T0600Z.100316T0600Z.NO/
338 PM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE PECATONICA RIVER AT MARTINTOWN.
* AT  2:00 PM SUNDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 13.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY TUESDAY MORNING.
* IMPACT...AT 13.5 FEET...FLOODWATERS AFFECT MARTINTOWN ROAD AND WEST
  RIVER ROAD IN THE MARTINTOWN AREA.  UPSTREAM IN THE BROWNTOWN 
  AREA...FLOODWATERS AFFECT HIGHWAY MM AND WEST INDIES ROAD.

$$

WIC045-105-150837-
/O.CON.KMKX.FL.W.0007.000000T0000Z-100315T1253Z/
/BROW3.1.ER.100312T0615Z.100313T2145Z.100315T0653Z.NO/
338 PM CDT SUN MAR 14 2010

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT BRODHEAD.
* AT  2:00 PM SUNDAY THE STAGE WAS 5.3 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 5.0 FEET...SOME ROADS BECOME FLOODED ABOUT 6 MILES 
  DOWNSTREAM IN AVON TOWNSHIP IN ROCK COUNTY.  IN THE AVON BOTTOMS 
  AREA OF ROCK COUNTY...SOME MINOR FLOODING DEVELOPS IN SUGAR RIVER 
  PARK...INCLUDING THE BOAT RAMP.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          FORECAST STAGES
-               FLOOD  FULL      OBSERVED         ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME        MON  TUE  WED  THU
BARABOO         16.0  14.0  15.66 02 PM 03/14   15.5 15.1 15.1 14.9
NEW MUNSTER     10.0   9.0  11.95 02 PM 03/14   12.1 12.2 12.1 12.0
MARTINTOWN      13.5   9.5  13.85 02 PM 03/14   14.0 13.2 12.1 10.8
BRODHEAD         5.0   4.5   5.27 02 PM 03/14    4.9  4.2  3.6  3.1

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BARABOO         15.77  06 AM 03/14       M      15.60 07 PM 03/14
MARTINTOWN      13.85  02 PM 03/14       M      14.00 01 AM 03/15
BRODHEAD         5.68  04 PM 03/13       M       5.19 07 PM 03/14
NEW MUNSTER     11.96  02 PM 03/14    0.32      12.19 07 AM 03/16

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BABW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BARABOO: 7 AM-1 PM   0.00
BARABOO: 1 PM-7 PM   0.00
BARABOO: 7 PM-1 AM   0.00
BARABOO: 1 AM-7 AM   0.00

(NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 AM-1 PM   0.00
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00

(MTNW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
MARTINTOWN: 7 AM-1 PM   0.00
MARTINTOWN: 1 PM-7 PM   0.00
MARTINTOWN: 7 PM-1 AM   0.00
MARTINTOWN: 1 AM-7 AM   0.00

(BROW3) 6-HOUR PRECIPITATION AMOUNTS (IN.)
BRODHEAD: 7 AM-1 PM   0.00
BRODHEAD: 1 PM-7 PM   0.00
BRODHEAD: 7 PM-1 AM   0.00
BRODHEAD: 1 AM-7 AM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 13, 3:20 PM CST, 5 hours 36 minutes earlier.

Area forecast discussion, Mar 13, 3:20 PM CST, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CST SAT MAR 13 2010

.SHORT TERM...MDT FCST CONFIDENCE IN THE SHORT TERM. LARGE UPPER
LOW CENTERED OVER TN AND A WEST TO EAST SFC TROUGH FROM IL EWD
ACROSS THE OHIO RIVER VALLEY...WILL CONTINUE TO MOVE EAST AND
WEAKEN...WITH THE WRN PERIPHERY OF THE UPPER LOW NOT MOVING EAST
OF WI UNTIL MON. CURRENT RAINFALL OVER ERN LOWER MI SHOULD
CONTINUE TO WEAKEN BUT CANNOT RULE OUT SOME LGT RAIN SHOWERS
MAKING IT TO SRN WI AS WEAK VORTICITY MAXIMUMS EMBEDDED IN THE ELY
FLOW ALOFT AID WWD EXTENT OF PCPN. DRIER AIR ON NELY FLOW WILL
GRADUALLY WORK INTO THE REGION ON SUNDAY WITH FEW-SCT CLOUD COVER
EXPECTED FOR SUN NT THROUGH MON NT. NELY FLOW TO KEEP HIGH TEMPS
COOL NEAR THE LAKE ESPECIALLY SUN BUT NOT AS MUCH FOR MON GIVEN
LIGHTER WINDS. HIGH TEMPS WELL INTO THE 50S ON MON GIVEN MO
SUNNY/PTLY CLOUDY SKIES AND WARM 925 MB TEMPS OF 6-8C.

.LONG TERM...MDT FCST CONFIDENCE IN THE EXTENDED. CONTINUED TO
FOLLOW HPC AND THE ECMWF FOR THIS PERIOD. NAM AND ECMWF KEEP A
WEAK SHORTWAVE TROUGH ALONG THE MS RIVER FOR TUE AND WED AS IT
MOVES SWD. SHOULD SEE SOME CLOUDS FROM THIS FEATURE ESPECIALLY IN
THE WRN CWA DURING THIS TIME BUT STILL KEEPING FCST DRY. OTHERWISE
HIGH PRESSURE OVER THE NRN PLAINS EARLY IN THE WEEK WILL MOVE
SOUTH OF WI BY MID WEEK WITH SWLY WINDS FOR THU AND FRI. A MILD
AIRMASS REMAINS IN PLACE AT LEAST THROUGH FRI AND GIVEN MORE
SUNSHINE EXPECTED...WILL SEE HIGH TEMPS WELL INTO THE 50S AWAY
FROM LAKE MI WITH POSSIBLY NO LAKE BREEZE ON THU GIVEN SWLY
SYNOPTIC WINDS. 60 DEGREE TEMPS ARE IN REACH FOR THU AND FRI.
BY FRI...A MEAN UPPER TROUGH DIGS INTO THE WRN USA AND WILL
CONTINUE EWD AND AMPLIFY FRI NT AND SAT. CYCLOGENESIS ALONG A N-S
SFC TROUGH/COLD FRONT IS EXPECTED OVER OR NEAR WI DURING THIS
TIME. INTRODUCED 40 POPS FOR FRI NT AND SAT. FROPA EXPECTED FRI NT
WITH PCPN TYPE ALL RAIN BUT SCT RAIN AND SNOW SHOWERS EXPECTED FOR
SAT AFTERNOON AS COLD UPPER TROUGH MOVES OVERHEAD.

&&

.AVIATION...OVERALL TREND OVER THE NEXT 24 HOURS WILL BE IFR TO MVFR
CIGS...EVENTUALLY IMPROVING TO ALL MVFR TONIGHT INTO SUNDAY. MAIN
PROBLEM WITH THIS THOUGH IS SLOT OF DRIER AIR...ALLOWING A BREAK IN
THE STRATUS DECK FROM ABOUT MILWAUKEE NORTHWARD. LOCAL MESO MODELS
AND RUC SHOWING THIS FAIRLY WELL...INDICATING IT WILL PUSH THROUGH
SRN WI LATE AFTERNOON INTO THE EVENING. MODELS THEN SHOWING SLUG OF
LLRH TO PUSH BACK THROUGH...INDICATING A RETURN TO STRATUS ACROSS
THE FORECAST AREA FOR LATER TONIGHT AND INTO SUNDAY. COULD SEE
BREAKS IN THE CLOUD DECK SUNDAY AFTERNOON...WITH A POSSIBLE RETURN
TO VFR CIGS...THOUGH THE BULK OF THE CLEARING LOOKS TO HOLD OFF
UNTIL SUNDAY EVENING INTO SUNDAY NIGHT.

&&

.MARINE...SMALL CRAFT CONDITIONS WILL CONTINUE TONIGHT AND THROUGH
MUCH OF THE DAY SUNDAY. WINDS WILL BEGIN TO EASE LATE SUNDAY MORNING
AND INTO THE AFTERNOON...WITH WAVES SLOWLY SUBSIDING THROUGH THE
AFTERNOON. WILL NOT MAKE ANY CHANGES TO SMALL CRAFT ADVISORY RUNNING
INTO SUNDAY AFTERNOON.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 PM CDT SUNDAY FOR LMZ643>646.

&&

SHORT/LONG TERM...20
AVIATION/MARINE...07
Hazardous weather outlook, Mar 13, 3:44 PM CST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 PM CST SAT MAR 13 2010

WIZ046-047-051-052-056>060-062>072-142145-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
344 PM CST SAT MAR 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE FOX RIVER AT NEW MUNSTER AND THE SUGAR RIVER AT BRODHEAD ARE
ABOVE FLOOD STAGE AND ARE EXPECTED TO CONTINUE TO RISE. THE
PECATONICA RIVER AT MARTINTOWN IS EXPECTED TO RISE ABOVE FLOOD STAGE
AFTER MIDNIGHT.

RECENT RAINFALL AND SNOW MELT WILL CAUSE AREA RIVERS AND STREAMS
TO REMAIN ABOVE...OR RISE ABOVE BANKFULL. REFER TO HYDROLOGIC
STATEMENTS AND WARNINGS FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RECENT RAIN AND SNOW MELT WILL CAUSE RIVER AND STREAMS TO
CONTINUE TO RISE ABOVE BANKFULL AND APPROACH FLOOD STAGE THROUGH
THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-142145-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
344 PM CST SAT MAR 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A TIGHT PRESSURE GRADIENT IN RESPONSE TO LOW PRESSURE TO THE
SOUTHEAST WILL RESULT IN CONTINUED GUSTY WINDS AND HIGH WAVES AT
SMALL CRAFT ADVISORY LEVELS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR GUSTY NORTH TO
NORTHEAST WINDS AND HIGH WAVES INTO LATE SUNDAY AFTERNOON.

DDV

WWW.WEATHER.GOV/MKX

Nearby

River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.